MAUDE Adverse Event Report: CARDINAL HEALTH NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Erythema (1840)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Nurses described that when they squeeze to activate the product, the pouch would rupture, and the contents would spill out.Customer reported that during activation, the infant heel warmer ruptured onto nurse¿s 2nd and 3rd digit on left hand causing erythema and numbness.Hands were washed with soap and water.No further follow up care was required.Nurse reported currently the affected area has occasional tingling after 2 weeks.Actual event date is unknown by customer.
 
Additional Manufacturer Narrative
The device history review was completed on the reported lot number v2a051.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.The reported event could not be confirmed, as no samples were returned by the customer for evaluation.Without the sample a root cause could not be determined.We will continue to monitor complaint trends.

Brand Name
NOVAPLUS INFANT HEEL WARMER 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood dr.
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14458849
Report Number1423537-2022-00766
Device Sequence Number11911210
Product Code MPO
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2A051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale